Mathematical Logic Quarterly

Table of Contents

Volume 49 Issue 4 (July 2003)

327-432

A splitting theorem for the Medvedev and Muchnik lattices

  • Author: Stephen Binns
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310034 (p 327-335)

Negation and BCK‐algebras

  • Author: Francisco M. García Olmedo, Antonio J. Rodríguez Salas
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310035 (p 336-346)

Categorical abstract algebraic logic: The criterion for deductive equivalence

  • Author: George Voutsadakis
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310036 (p 347-352)

Generic separations and leaf languages

  • Author: Matthias Galota, Sven Kosub, Heribert Vollmer
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310037 (p 353-362)

Expanding the additive reduct of a model of Peano arithmetic

  • Author: Masahiko Murakami, Akito Tsuboi
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310038 (p 363-368)

Some weak forms of the Baire category theorem

  • Author: Kyriakos Kermedis
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310039 (p 369-374)

Characterizing strong compactness via strongness

  • Author: Arthur W. Apter
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310040 (p 375-384)

Arithmetical definability over finite structures

  • Author: Troy Lee
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310041 (p 385-392)

ω ‐categorical weakly o‐minimal expansions of Boolean lattices

  • Author: Stefano Leonesi, Carlo Toffalori
  • Pub Online: Jan 04, 2018
  • DOI: 10.1002/malq.200310042 (p 394-400)

On semilattice relevant logics

  • Author: Ryo Kashima
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310043 (p 401-414)

A probabilistic extension of intuitionistic logic

  • Author: Zoran Marković, Zoran Ognjanović, Miodrag Rašković
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310044 (p 415-424)

On two questions about feasibly constructive arithmetic

  • Author: Morteza Moniri
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310045 (p 425-427)

The discrete parts of approximately decidable sets in Euclidean spaces

  • Author: Armin Hemmerling
  • Pub Online: May 13, 2003
  • DOI: 10.1002/malq.200310046 (p 428-432)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.